# SDR CA150417014

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,310 hours
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Split
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, SOME OIL LOSS, CLEANED AND TUBE B-NUT FOUND SPLIT.
